应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "62F10":
730 Li-qun XIAO, Zhan-feng WANG, Yao-hua WU
  Composite Quantile Regression Estimation for Left Censored Response Longitudinal Data
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (4): 730-741 [Abstract] (35) [HTML 1 KB] [PDF   KB] (9)
1073 Shang-li ZHANG, Hong QIN, Chang-chun WU
  Admissibility of Linear Estimators with Respect to Inequality Constraints Under Some Loss Functions
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (4): 1073-1082 [Abstract] (68) [HTML 1 KB] [PDF 149 KB] (133)
645 SONG MAO, Yi-min SHI, Xiao-lin WANG
  Exact Inference for Joint Type-I Hybrid Censoring Model with Exponential Competing Risks Data
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (3): 645-658 [Abstract] (52) [HTML 1 KB] [PDF 191 KB] (164)
373 Wu WANG, Zhong-yi ZHU
  Variable Selection for the Partial Linear Single-Index Model
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (2): 373-388 [Abstract] (284) [HTML 1 KB] [PDF 202 KB] (247)
879 Li-wen ZHANG, Zhong-yi ZHU
  Testing for Change Points in Partially Linear Models
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (4): 879-892 [Abstract] (135) [HTML 1 KB] [PDF 0 KB] (30)
935 Li-chun WANG
  On Estimating Regression Coefficients in Seemingly Unrelated Regression System
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (4): 935-944 [Abstract] (126) [HTML 1 KB] [PDF 0 KB] (32)
793 Yu HAN, Ying-hua JIN, Min CHEN
  Empirical Likelihood-Based Subset Selection for Partially Linear Autoregressive Models
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (4): 793-808 [Abstract] (993) [HTML 1 KB] [PDF 0 KB] (17)
391 Xiu-yun PENG, Zai-zai YAN
  Bayesian Estimation for Generalized Exponential Distribution Based on Progressive Type-Ⅰ Interval Censoring
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (2): 391-402 [Abstract] (1641) [HTML 1 KB] [PDF 0 KB] (19)
105 Zai-xing Li, Yan Cui, Wang-li Xu
  Some Properties for the Estimators in Linear Mixed Models
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (1): 105-116 [Abstract] (1100) [HTML 1 KB] [PDF 210 KB] (453)
731 Shuang HU, Lu LIN
  Empirical Likelihood Analysis of Longitudinal Data Involving Within-subject Correlation
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (4): 731-744 [Abstract] (1574) [HTML 1 KB] [PDF 188 KB] (384)
463 Bing He, Min Chen, Li-xin Song, De-huiWang
  Mixture Normal Models in which the Proportions of Susceptibility are Related to Dose Levels
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (3): 463-472 [Abstract] (16) [HTML 0 KB] [PDF 254 KB] (128)
177 Li-wen Xu, Song-gui Wang, Jian-hong Shi
  Consistent Nonnegative Estimates of Variance Components
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (2): 177-186 [Abstract] (20) [HTML 0 KB] [PDF 254 KB] (149)
First page | Prev page | Next page | Last pagePage 1 of 1, 12 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9